MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT
Model Number TSV6H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported chronic pain since placement, tooth 30.Symptoms as a result of the event: pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.E1: last name unknown / not provided.G4: k013227.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One tapered screw-vent implant, ((b)(6)), unknown associated abutment and screw were returned for investigation.Visual/physical evaluation of the as returned product identified screw fragment inside the abutment and implant.The implant platform was damaged/fractured.Follow up attempts were made, however, the customer stated that there were no notifications of fractured screw or implant from the dr¿s notes ¿ the implant was returned due to biological failure and pain.It has been concluded that screw/implant fracture/damage might have occurred during implant removal procedures.Zimvie is not responsible for damages sustained during removal of devices and such damages are not considered as malfunctions.Dhr review was completed for the subject lot number 63613902.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63613902 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿pain¿.The customer did not submit images for the reported event.Review of appropriate documentation: documents reviewed: instructions for use ¿ tapered screw-vent® and trabecular metal¿ implants, ifu4869 rev 9 - 10/19.Information identified: warnings.Per the applicable ifu, ¿improper technique can cause bone loss, patient injury, pain and implant failure¿.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error ¿ improper techniques used during placement or patient factors.Therefore, based on the available information, device malfunction did not occur, and the reported event could not be verified as the exact details of event were unknown/unverifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16918901
Report Number0002023141-2023-01322
Device Sequence Number6921505
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)220430(10)63613902
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date04/30/2022
Device Model NumberTSV6H11
Device Catalogue NumberTSV6H11
Device Lot Number63613902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date05/12/2023
Supplement Report FDA Received Date11/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic